# SDR CA070329009

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 381 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Shutoff Valve
- Part time: 434 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) 5 AMP ANNUNCIATOR INDICATION (CB4) POPPED IN FLIGHT AND THE CREW LOST THE GREEN AND WHITE ANNUNCIATOR LIGHTS. THE CREW ATTEMPTED TO RESET THE 5 AMP CIRCUIT BREAKER, BUT COULD NOT BE RESET.  PROBLEM WAS IN FOUND ON WIRE PIN D WIRE NR Q62A20 ON THE RT FUEL SHUTOFF VALVE HAD CHAFED TO GROUND ON ONE OF THE SCREWS THAT HOLDS ON THE INSPECTION PANEL ON. DID A REPAIR ON WIRE NR Q62A20 AND THE SYSTEM WAS FUNCTION TESTED NORMAL. (TC NR 20070329009)
